# SDR IXXA07SMN044S

- Difficulty date: January 19, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING-UPPER LEADING EDGE CORRODED AT STATION 472.099.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 57-3-1 FIGURE 5 PAGE 10, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-0 PAGE 16, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-8B, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-11, DC8 SRM 51-3-0 AND DC8 SRM 51-3-1.
